# SDR SWAA2024062497581

- Difficulty date: June 3, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT PANEL 121XBC IS CRACKED. A177-009<[01] REMOVED DAMAGED AREAS; FABRICATED AND INSTALLED REPAIR PATCH AT FWD PIT PANEL 121XBC I.A.W AMM 50-10-01-300-804;[02] VERIFIED ITEM 1 C/W
